# SDR 2025FA0000506

- Difficulty date: July 13, 2025
- Submitted: July 17, 2025
- Operation: General aviation
- Aircraft: N712RH
- Make and model: Beech 200BEECH
- Aircraft serial: BB1839
- Aircraft time: 3,236 hours, 2,825 cycles
- Engine: Pwc PT6A42A
- Engine time: 3,236 hours, 2,825 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Condition: Separated
- Location: Turbine Section
- Part time: 3,236 hours, 2,825 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, P, Y
- Precautionary procedure: E, A

## Discrepancy

ON DESCENT THROUGH FL 130 THE CREW REPORTED THE LEFT ENGINE POWER ROLLED BACK FOLLOWED BY A LOUD POP SOUND.ALL INDICATION ON THE MFD ENGINE PARAMETERS INDICATED NORMAL.  THE ENGINE WAS SECURED AND THE FLIGHT DIVERTED TO NORTH TEXAS REGIONAL AIRPORT (KGYI).  FURTHER EXAMINATION BY MAINTENANCE FOUND THAT THE POWER TURBINE SECOND STAGE BLADES HAD LIBERATED, FURTHER THE PROPPELLER TURNED FREELY.  THE REDUCTION GEAR BOX CHIP COLLECTOR WAS REMOVED AND FOUND TO BE COVERED IN METAL FRAGMENTS.  NOTE:  THE ENGINE WILL BE SENT TO PRATT PLANT 5 FOR ANALYISS AND INVESTIGATION AS TO THE CAUSE .
